Research Papers

On Delayed Logistic Equation Driven by Fractional Brownian Motion

[+] Author and Article Information
Nguyen Tien Dung

Department of Mathematics,  FPT University, No 8 Ton That Thuyet, Cau Giay, Hanoi, 084 Vietnamdungnt@fpt.edu.vn

J. Comput. Nonlinear Dynam 7(3), 031005 (Mar 19, 2012) (5 pages) doi:10.1115/1.4005932 History: Received August 30, 2011; Revised January 14, 2012; Published March 13, 2012; Online March 19, 2012

In this paper we use the fractional stochastic integral given by Carmona (2003, “Stochastic Integration With Respect to Fractional Brownian Motion,” Ann. I.H.P. Probab. Stat., 39 (1), pp. 27–68) to study a delayed logistic equation driven by fractional Brownian motion which is a generalization of the classical delayed logistic equation. We introduce an approximate method to find the explicit expression for the solution. Our proposed method can also be applied to the other models and to illustrate this, two models in physiology are discussed.

Copyright © 2012 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In